RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 29, Issue 5(179)  


Necessary conditions for the Cauchy problem for non-strictly hyperbolic equations to be well-posed
V. Ya. Ivrii, V. M. Petkov
3
The problem of discriminating algorithmically the standard three-dimensional sphere
I. A. Volodin, V. E. Kuznetsov, A. T. Fomenko
71
The foundations of set theory
P. J. Cohen
169

Nikolai Nikolaevich Luzin (photo)
Nikolai Nikolaevich Luzin
M. A. Lavrent'ev
177
The ideas of N. N. Luzin in descriptive set theory
L. V. Keldysh
183
Nicolai Nicolaevich Luzin (on the ninetieth anniversary of his birth)
P. I. Kuznetsov
197

Zaid Ismailovich Khalilov (obituary)
A. V. Bitsadze, N. N. Bogolyubov, I. N. Vekua, F. G. Maksudov, Yu. A. Mitropol'skii, S. L. Sobolev
211

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Spatially homogeneous continuous Markov processes on abelian groups, and harmonic structures
A. D. Bendikov
215
Uniform classification of motions in Euclidean and Lobachevskian spaces
A. G. Vainshtein
217
Positive matrix-valued cocycles over dynamical systems
I. V. Evstigneev
219
Irreducible holomorphic separable polynomials on bouquets of circular annuli
Yu. V. Zyuzin
221
The completeness of the system of eigen- and associated functions of an elliptic operator in $R^n$
V. A. Kazhan
223
Euler cohomology classes, and homotopic approximation
G. A. Kats
225
A property of modular functions that are constructed by means of the discriminant
B. Kh. Kirshtein
227
The lifting of vector-valued functions
A. Kurato
228
The uniqueness of the solution of the Cauchy problem for general parabolic systems in classes of rapidly increasing functions
O. A. Oleinik
229
Asymptotic solutions of $(1/h)$-pseudodifferential equations with canonically represented right hand sides
V. G. Oshmyan
231
The local solvability of pseudodifferential equations wtih double characteristics
P. R. Popivanov
233
Differential equations for the matrix elements of irreducible unitary representations of the rotation groups of $n$-dimensional Euclidean and pseudo-Euclidean spaces
L. V. Rozenblyum
235
Transformations of orthonormal convergence systems and bases
A. I. Rubinshtein
237
On the problem of measures on a uniform space
V. P. Fedorova
238
Sufficient conditions for the existence of the Gâteaux–Lévy means
V. Ya. Sikiryavyi
239
Linear approximations of a certain class of random processes
L. B. Sofman
241
The extension of resolving distributions of Pfaffian systems
I. B. Tabov
243
The global homological dimension of general rings of differential operators
G. L. Fel'dman
245

Mathematical Events in the USSR
Meetings of the Leningrad Mathematical Society
247
Seventh Winter School-Symposium on Mathematical Programming and Related Questions
S. I. Zukhovitskii
250

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
271
On periodicals of Kiev State University
Yu. D. Popov, Yu. M. Ryzhov
276
World Directory of Mathematicians
277
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019